Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i tried retinoids before and recently tried it again.

it turns your skin really sensitive, thin, and dead-looking while you're on it. it can also cause breakouts, but will eventually clear skin. it will bring blackheads to the surface, but that's not a positive thing. the dryness is there, and to be honest, if you're trying it, you might as well just use accutane. i also would just let time clear scars over this stuff. the only reason not to take this over accutane is if accutane will make u lose hair. overall, i don't recommend this stuff. it just irritates your skin too much while you're on it, and makes it tempting to touch your face.

Share this post


Link to post
Share on other sites

I agree. I took differin for 5 months, and now im on accutane, so I would have saved so much time by just skipping that step. Also, I got a very bad skin infection from differin that over a month of antibiotic shasnt healed, which is part of the reason why im on accutane now

Share this post


Link to post
Share on other sites
i tried retinoids before and recently tried it again.

it turns your skin really sensitive, thin, and dead-looking while you're on it. it can also cause breakouts, but will eventually clear skin. it will bring blackheads to the surface, but that's not a positive thing. the dryness is there, and to be honest, if you're trying it, you might as well just use accutane. i also would just let time clear scars over this stuff. the only reason not to take this over accutane is if accutane will make u lose hair. overall, i don't recommend this stuff. it just irritates your skin too much while you're on it, and makes it tempting to touch your face.

Accutane has a lot of risks that retinoids do not...so I wouldn't say that potential hair loss is the only reason to use retinoids over Accutane. Also, I don't know many people who were as dry overall on a retinoid as they were on Accutane, and that includes myself. I'm not saying retinoids are better, just noting that there are some big considerations with Accutane besides hair loss.

Share this post


Link to post
Share on other sites
i tried retinoids before and recently tried it again.

it turns your skin really sensitive, thin, and dead-looking while you're on it. it can also cause breakouts, but will eventually clear skin. it will bring blackheads to the surface, but that's not a positive thing. the dryness is there, and to be honest, if you're trying it, you might as well just use accutane. i also would just let time clear scars over this stuff. the only reason not to take this over accutane is if accutane will make u lose hair. overall, i don't recommend this stuff. it just irritates your skin too much while you're on it, and makes it tempting to touch your face.

Realize this was YOUR experience with a retinoid, you wrote the message acting as if it was bad for all people.

Sucks when it doesn't work, but retin-a is known to make the skin glowing and look great.

If you think retin-a make the skin dry, accutane makes retin-a look like a moisturizer!

I took accutane I may suggest anyone who takes it, take it in the spring time so you're finished by early fall. Taking accutane in the winter is a killer.

Yes hair loss and MANY other LONG term side effects are known with accutane.

To me it saved my life, I cannot knock Accutane. It serves it's purpose just like retin-a and other medications do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×